IJPAM: Volume 94, No. 4 (2014)


Alongkot Suvarnamani
Department of Mathematics
Faculty of Science and Technology
Rajamangala University of Technology Thanyaburi (RMUTT)
Thanyaburi, Pathum Thani, 12110, THAILAND

Abstract. In this paper, we found that $(p,q,x,y,z)=(3,5,1,0,2)$ is a unique solution of the Diophantine equation $p^x+q^y=z^2$ where $p$ is an odd prime number which $q-p=2$ and $x$, $y$ and $z$ are non-negative integers.

Received: October 29, 2013

AMS Subject Classification: 11D61

Key Words and Phrases: Diophantine equations, exponential equations

Download paper from here.

DOI: 10.12732/ijpam.v94i4.1 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 4
Pages: 457 - 460

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).